# SDR HEEA0014182

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3615102
- Condition: Spalled
- Location: M/R
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SPALLING. REPLACED WITH A SERVICEABLE PART.
